Adnexal torsion following gonadotropin-releasing hormone analog therapy: a case report
Keywords:Ovarian neoplasms, Adnexal torsion, Precocious puberty, GnRH analog
AbstractAdnexal torsion may occur in girls and adolescents. Often it is associated with ovarian diseases resulting in ovarian enlargement. Adnexal torsion may involve the ovary, fallopian tube or both, and the main sympton is acute pelvic pain. An 8-year-old girl complaining of acute pelvic and abdominal pain, who was previously diagnosed with precocious puberty and who received treatment with a GnRH analog, is reported. Ultrasound demonstrated a normal-sized uterus and bilaterally enlarged ovaries with multiple internal cysts. At laparotomy, we found a complete torsion in the right adnexa. The histological examination revealed massive edema associated with multiple antral follicles and reduction of the follicular reserve.
How to Cite
Carvalho, J. P., Diegoli, M. S., Carvalho, F. M., & Diegoli, C. A. (2004). Adnexal torsion following gonadotropin-releasing hormone analog therapy: a case report . Revista Do Hospital Das Clínicas, 59(3), 128-130. https://doi.org/10.1590/S0041-87812004000300006